# SDR CA040803004

- Difficulty date: July 13, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 13,517 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE START CYCLE INCONSISTANT AFTER OVERHAUL. MANY FUEL SYSTEM COMPONENTS CHANGED WITH NO CONSISTANT RESULTS.
